# SDR SWAA012886

- Difficulty date: October 20, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N304SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22944
- Aircraft time: 53,560 hours, 53,647 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT APPROX BS 787, STR 10R.                        REPAIRED SKIN PER SWA RA 1-A53-2545.
